A Bezout theorem for determinantal modules
Compositio Mathematica, Volume 98 (1995) no. 2, pp. 117-139.
@article{CM_1995__98_2_117_0,
     author = {Damon, James},
     title = {A {Bezout} theorem for determinantal modules},
     journal = {Compositio Mathematica},
     pages = {117--139},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {2},
     year = {1995},
     mrnumber = {1354264},
     zbl = {0844.13007},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1995__98_2_117_0/}
}
TY  - JOUR
AU  - Damon, James
TI  - A Bezout theorem for determinantal modules
JO  - Compositio Mathematica
PY  - 1995
SP  - 117
EP  - 139
VL  - 98
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1995__98_2_117_0/
LA  - en
ID  - CM_1995__98_2_117_0
ER  - 
%0 Journal Article
%A Damon, James
%T A Bezout theorem for determinantal modules
%J Compositio Mathematica
%D 1995
%P 117-139
%V 98
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1995__98_2_117_0/
%G en
%F CM_1995__98_2_117_0
Damon, James. A Bezout theorem for determinantal modules. Compositio Mathematica, Volume 98 (1995) no. 2, pp. 117-139. http://archive.numdam.org/item/CM_1995__98_2_117_0/

[A] Alexandrov, A.G.: Cohomology of a quasihomogeneous complete intersection, Math. USSR Izvestiya 26iii (1986) 437-477. | Zbl

[D1] Damon, J.: Higher Multiplicities and Almost Free Divisors and Complete Intersections (preprint). | MR | Zbl

[D2] Damon, J.: Topological Triviality and Versality for Subgroups of A and K II: Sufficient Conditions and Applications, Nonlinearity 5 (1992) 373-412. | MR | Zbl

[DM] Damon, J. and Mond, D.: A-codimension and the vanishing topology of discriminants, Invent. Math. 106 (1991) 217-242. | MR | Zbl

[G] Goryunov, V.V.: Poincaré polynomial of the space of residue forms on a quasihomogeneous complete intersection, Russ. Math. Surveys 35ii (1980) 241-242. | Zbl

[Mc] Macaulay, F.S.: The algebraic theory of modular systems, Cambridge Tracts 19 (1916). | JFM | Zbl

[MO] Milnor, J. and Orlik, P.: Isolated Singularities defined by Weighted Homogeneous Polynomials, Topology 9 (1970) 385-393. | MR | Zbl

[No] Northcott, D.G.: Semi-regular rings and semi-regular ideals, Quart. J. Math. Oxford, (2), 11 (1960) 81-104. | MR | Zbl

[OT] Orlik, P. and Terao, H.: Arrangements and Milnor Fibers (to appear Math. Annalen). | MR | Zbl

[R] Riordan, J.: Introduction to Combinatorial Analysis, Wiley, New York, 1958. | MR | Zbl

[T] Terao, H.: Generalized exponents of a free arrangement of hyperplanes and the Shephard-Todd-Brieskom formula, Invent. Math. 63 (1981) 159-179. | MR | Zbl

[W] Wall, C.T.C.: Weighted Homogeneous Complete Intersections (preprint). | MR

[ZS] Zariski, O. and Samuel, P.: Commutative Algebra, reprinted as Springer Grad. Text in Math. 28 and 29, Springer Verlag, 1975. | Zbl